# SDR A6WA200640260

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 550FB HOLE NR 14 AT WS 274.319 APPROX .005 INCH DEEP BY 1.5 INCH LONG ON THE CRITICAL AREA ON THE FORWARD HOLE EDGE AND APPROX .005 INCH BY .75 INCH IN THE CRITICAL AREA ON THE AFT HOLE EDGE. MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D. (M)
